About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 825715, 11 pages
http://dx.doi.org/10.1155/2014/825715
Research Article

Robust Stability of Neutral System with Mixed Time-Varying Delays and Nonlinear Perturbations Using Delay Decomposition Approach

Department of Mathematics, Binzhou University, Shandong 256603, China

Received 27 January 2014; Revised 8 June 2014; Accepted 18 June 2014; Published 8 July 2014

Academic Editor: Luisa Morgado

Copyright © 2014 Fang Qiu and Quanxin Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fang Qiu and Quanxin Zhang, “Robust Stability of Neutral System with Mixed Time-Varying Delays and Nonlinear Perturbations Using Delay Decomposition Approach,” Abstract and Applied Analysis, vol. 2014, Article ID 825715, 11 pages, 2014. doi:10.1155/2014/825715